Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feeling burning sensation in body. Hysterectomy and breast lumpectomy done. Are they related?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
I am feeling like the whole right side of my body is burning up. I had a hysterectomy on 5/29 and
a breast lumpectomy on 6/29. I don't know if there could be any relation. i also have had
two knee replacements due to osteroarthritis.
Posted Sun, 12 Aug 2012 in General Health
 
 
Answered by Dr. Anil Grover 1 hour later
Hi there,
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology.
I read your mail with diligence. I do not think hysterectomy or knee replacements have anything to do with present symptoms you are having.
We will reach some conclusion about your complaints after you have answered these four questions.
1. How long you are having burning sensation on right side of body?
2. How long and which drugs you are taking for high blood pressure and
cholesterol?
3. Was the diagnosis "phyllodes tumor-breast" came from pathology report about
the lump which was removed from your breast on 29th June? Or was it pre
operative diagnosis?
4. In either case (of the answer to question 3) what additional treatment was
given or planned.

Regards.
Looking forward to get a mail from you. Shall reply asap.
With Best Wishes

Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Feeling burning sensation in body. Hysterectomy and breast lumpectomy done. Are they related? 26 minutes later
I am currently taking lisiniprol; pravastatin; hydrochorot; and am prescribed an
81mg of aspirin daily (the aspirin I have not yet resumed since the surgeries).
I started feeling nauseated; achey; and felt like my right side was burning up this
evening. I took a shower and took some Tylenol which has helped. The original
phyllodes tumor diagnosis resulted in the lumpectomy but when pathology followed
up after the surgery there was some discrepency and my Dr sent the slides to the
Cleveland Clinic. R breast lesion-fibroepithelial neoplasm w focal focal leaf like architec=
ture. other breast lesion-fibroadenoma. Thus my Dr has now sent the slides etc
to Mayo Clinic.
I have been taking the medications for several years.
 
 
Answered by Dr. Anil Grover 32 minutes later
Hi there,
Thanks for replying to my questions.
Obviously; you as well as your doctor and we, are still not clear about pathological diagnosis of the lump which was removed from your breast some 25 days ago. At this stage you are doing right in not taking aspirin because it can cause bleeding. Here, what I feel is your symptoms are some way related to the breast tumor.
And, while we are waiting for consensus in diagnosis to arrive at and specific treatment(if needed) to begin, these symptoms have to be treated the way you have wisely done. Treat Symptomatically. Warm shower and Tylenol has helped you, it can be repeated keeping the upper limit of 4 tablets of 500 mg in 24 hours. For nausea, a prescription drug Reglan (Metoclopramide) 10 mg tablet can help, you call the doctor and he would be able to instruct the pharmacy to dispense it. Similarly if pain is more prescription drugs can be taken with your doctor's help. There is no point in you having to suffer. Let us hope for the best. If there is further query, I will be only too glad to answer asap. Regards.
With Best Wishes

Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor